Lupron Depot Warnings and Precautions

If you experience a sudden headache, vision changes, or confusion while taking Lupron Depot, these can be warning signs of a serious medical complication. In addition, people with diabetes may need to take certain precautions during treatment with Lupron Depot. By understanding these and other safety issues, you can ensure an effective treatment process with this medication.

What Should I Tell My Healthcare Provider?

Talk with your healthcare provider prior to using Lupron Depot® (leuprolide acetate depot) if you have:
 
 
Also, let your healthcare provider know if you are:
 

 

Make sure to tell your healthcare provider about any medications you are taking, including prescription and nonprescription medicines, vitamins, and herbal supplements.
 
Feed Your Adult ADHD Brain

Lupron Depot Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.